RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 2, Pages 86–102 (Mi ivm7236)  

On approximate constraint satisfaction

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: We consider an abstract problem on fulfilling asymptotic constraints. We propose a very general approach to constructing “nonsequential” attraction sets in the space of generalized elements formalizable as finitely additive measures. We study the existence and the structure of the asymptote universal in the range of “asymptotic constraints” not requiring the compactifiability of the space of usual solutions.

Keywords: bitopological space, finitely additive measure, extension.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:2, 75–89

Bibliographic databases:

Document Type: Article
UDC: 517.972.8
Received: 08.06.2009

Citation: A. G. Chentsov, “On approximate constraint satisfaction”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 2, 86–102; Russian Math. (Iz. VUZ), 55:2 (2011), 75–89

Citation in format AMSBIB
\Bibitem{Che11}
\by A.~G.~Chentsov
\paper On approximate constraint satisfaction
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 2
\pages 86--102
\mathnet{http://mi.mathnet.ru/ivm7236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2814824}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 2
\pages 75--89
\crossref{https://doi.org/10.3103/S1066369X11020095}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953021637}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7236
  • http://mi.mathnet.ru/eng/ivm/y2011/i2/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:158
    Full text:25
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019